# SDR MEX2003099

- Difficulty date: March 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 392492
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEX-GDL - DURING TRANSIT, DETECTED HYDRAULIC LEAK FROM LT MLG IN ANTI-SKID SYSTEM DUAL VALVE.  VALVE WAS REPLACED IAW MM 32-43-03 AND HYDRAULIC SYSTEM WAS REFILLED, TESTS CORRECT.  (M)
